# SDR HALA2018101800525

- Difficulty date: October 18, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 24,134 hours, 3,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 26 AND 37.4 AT -Y1959 IS CORRODED AT LOCATIONS: FR26+14", FR32+0",FR32+16", FR33+4", 37.3+0". CORROSION REMOVED PER SRM 51-74-00 REV 98. UNABLE TO FULLY REMOVE CORROSION DAMAGE OR ACCURATELY MEASURE DEPTH. DAMAGE LOCATED AT -Y1959 FR26+14", FR32+0", FR32+16", FR33+4" & FR37.3+0" SEAT TRACK CROWN INNER VERTICAL AREAS. ASSESSED AS OUTSIDE OF SRM 53-00-15 REV 98LIMITS. CONFIRMED AS LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED AS PER SRM 51-72-11 REV 98 AND DRAWINGS F53276421 ISSUE J. JOB COMPLETE.
